RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2004, Volume 6, Number 2, Pages 21–38 (Mi vmj202)  

Approximation of continuous functions by de la Vallée Poussin means for discrete Fourier-Jacobi sums

F. M. Korkmasov

Institute of Geothermy Problems

Full text: PDF file (488 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.98
Received: 15.06.2003

Citation: F. M. Korkmasov, “Approximation of continuous functions by de la Vallée Poussin means for discrete Fourier-Jacobi sums”, Vladikavkaz. Mat. Zh., 6:2 (2004), 21–38

Citation in format AMSBIB
\Bibitem{Kor04}
\by F.~M.~Korkmasov
\paper Approximation of continuous functions by de la Vall\'ee Poussin means for discrete Fourier-Jacobi sums
\jour Vladikavkaz. Mat. Zh.
\yr 2004
\vol 6
\issue 2
\pages 21--38
\mathnet{http://mi.mathnet.ru/vmj202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2085796}
\zmath{https://zbmath.org/?q=an:1097.42020}


Linking options:
  • http://mi.mathnet.ru/eng/vmj202
  • http://mi.mathnet.ru/eng/vmj/v6/i2/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:121
    Full text:58
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020